# SDR CALA9801679

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 344, LBL 22.5 TO 24.5.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-10-8 AND 51-30-2.
